RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2018, Volume 18, Issue 3, Pages 316–327 (Mi isu766)  

Scientific Part
Mathematics

Hermite interpolation on a simplex

R. Sh. Khasyanov

Saratov State University, 83, Astrakhanskaya Str., Saratov, 410012, Russia

Abstract: In the paper, we solve the problem of polynomial interpolation and approximation functions of several variables on an $n$-dimensional simplex in the uniform norm using polynomials of the third degree. We choose interpolation conditions in terms of derivatives in the directions of the edges of a simplex. In the same terms we obtained estimates of the deviation of derivatives of polynomial from the corresponding derivatives of an interpolated function under the assumption that the interpolated function has continuous directional derivatives up to the fourth order inclusive. We defined a long edge and in these terms we introduce the geometric characteristics of the simplex. It is proved that for dimensions 3 and 4, the interpolation conditions can be chosen so that the estimates the deviations of the derivatives do not depend on the geometry of the simplex, and in the cases of dimensions greater than 4 with the selected interpolation conditions it is impossible.

Key words: Hermite spline, simplex, multidimensional interpolation on simplexes, finite elemet method.

DOI: https://doi.org/10.18500/1816-9791-2018-18-3-316-327

Full text: PDF file (209 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.5

Citation: R. Sh. Khasyanov, “Hermite interpolation on a simplex”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 18:3 (2018), 316–327

Citation in format AMSBIB
\Bibitem{Kha18}
\by R.~Sh.~Khasyanov
\paper Hermite interpolation on a simplex
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2018
\vol 18
\issue 3
\pages 316--327
\mathnet{http://mi.mathnet.ru/isu766}
\crossref{https://doi.org/10.18500/1816-9791-2018-18-3-316-327}
\elib{http://elibrary.ru/item.asp?id=35729000}


Linking options:
  • http://mi.mathnet.ru/eng/isu766
  • http://mi.mathnet.ru/eng/isu/v18/i3/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:78
    Full text:23
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019